Advertisement

Solutions formelles et convergentes de certains systems de Pfaff analytiques avec singularites

  • Raymond Gerard
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 670)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    M. Hukuhara, T. Kimura et T. Matuda. Equations différentielles ordinaires du premier ordre dans le champ complexe. Publications of the Mathematical Society of Japan.Google Scholar
  2. [2]
    R. Gérard et A.H.M. Levelt. Note aux C.R.A.S. Paris t. 280 p. 1137–1139. Mémoire à paraître dans Funkcialaj Ekvacioj.Google Scholar
  3. [3]
    Y. Sibuya. Simplication of a system of linear ordinary differential equations about a singular point. F.E. 4 (1962) p. 29–56 et 11 (1968) p. 235–246.MathSciNetzbMATHGoogle Scholar
  4. [4]
    M. Hukuhara et M. Iwano. Etude de la convergence des solutions formelles d'un système différential linéaire ordinaire. F.E. 2 (1969) p. 1–15.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Raymond Gerard

There are no affiliations available

Personalised recommendations